Announcement

Collapse
No announcement yet.

TENS made my irritation worse

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • TENS made my irritation worse

    My physiotherapist gave me a TENS machine to try and it made my urethra a lot of more sensitive again.

    I have lived with these urethra symptoms for almost 2 years now, but for the last two months I was seeing some improvement because I spent some time abroad, where I could find and drink certain brands of bottled water. The water made my urethra much less reactive to acidic food and beverages. I could even eat tomatoes and berries again, with moderation.

    Now I am feeling so upset, because the urethra sensitivity returned and I feel like urine is again getting trapped in it.
    I used the TENS machine only once, on my tailbone, as instructed by the physiotherapist. The program I was using was intended for pain relief.

    Has anybody had similar bad experiences with the TENS machine? Why is this happening to me? I see that the device has helped many, so I wonder why I had a different reaction.

  • #2
    Re: TENS made my irritation worse

    It could be placement --- I suggest you ask your therapist about different placements.

    Donna
    Stay safe


    Elmiron Eye Disease Information Center - https://www.ic-network.com/elmiron-p...mation-center/
    Elmiron Eye Disease Fact Sheet (Downloadable) - https://www.ic-network.com/wp-conten...nFactSheet.pdf

    Have you checked the ICN Shop?
    Click on ICN Shop at the top of this page. You'll find Bladder Builder and Bladder Rest, both of which we are finding have excellent results.

    Patient Help: http://www.ic-network.com/patientlinks.html

    Sub-types https://www.ic-network.com/five-pote...markably-well/

    Diet list: https://www.ic-network.com/interstitial-cystitis-diet/

    AUA Guidelines: https://www.ic-network.com/aua-guide...tial-cystitis/

    I am not a medical authority nor do I offer medical advice. In all cases, I strongly encourage you to discuss your medical treatment with your personal medical care provider. Only they can, and should, give medical recommendations to you.
    [3MG]

    Anyone who says something is foolproof hasn't met a determined fool

    Comment

    Working...
    X